# SDR DALA2024110810783

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,978 hours, 26,016 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Faulted
- Location: Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 5650 DURING LINE UP AND WAIT FOR TAKEOFF CB R35 POPPED. FAS ALSO REPORTED THAT SLIDE LIGHTS WERE NOT ILLUMINATED ANYMORE. REPEAT WRITE UP. CORRECTIVE ACTION: R/R R2 DOOR SLIDE INDICATION LIGHT PER B757 AMM 25-66. OPS CHECK GOOD. (5945092)
